Alert archive / Texas / Red Flag Warnings in 2013
Red Flag Warning 1, NWS Brownsville, TX
NWS Brownsville, TX issued this red flag warning at Jan 29, 2013, 3:20 PM CST for 8 counties in Texas. It took effect at Jan 30, 2013, 9:00 AM CST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2013, 3:20 PM CST (21:20 UTC)
- In effect from
- Jan 30, 2013, 9:00 AM CST
- Expired
- Jan 30, 2013, 7:00 PM CST
- In force
- 10 hr
- Issued by
- NWS Brownsville, TX
Counties Brooks County, TX, Cameron County, TX, Hidalgo County, TX, Jim Hogg County, TX, Kenedy County, TX, Starr County, TX, Willacy County, TX, Zapata County, TX
The radar
The Brownsville radar (KBRO), 118 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 9.3 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 308 J/kg
- Mixed-layer CIN
- -256 J/kg
- Mixed-layer LCL
- 657 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
233 WWUS84 KBRO 292120 RFWBRO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 320 PM CST TUE JAN 29 2013 ...CRITICAL FIRE DANGER IMMINENT ON WEDNESDAY... .A COLD FRONT WILL BRING A MUCH DRIER AND WINDY AIRMASS INTO THE RIO GRANDE VALLEY AND DEEP SOUTH TEXAS EARLY TONIGHT THROUGH WEDNESDAY. RELATIVE HUMIDITY VALUES WILL FALL TO BETWEEN 15 TO 30 PERCENT BY SUNRISE WEDNESDAY...AND WILL PLUMMET BETWEEN 8 AND 20 PERCENT WEDNESDAY AFTERNOON. THE WINDS WILL REACH AROUND 20 MPH AT THE 20 FOOT LEVEL BEFORE NOON AND PEAK AROUND 25 MPH WITH SOME GUSTS APPROACHING 40 MPH EARLY AFTERNOON. TXZ248>255-301000- /O.UPG.KBRO.FW.A.0001.130130T1400Z-130130T2200Z/ /O.NEW.KBRO.FW.W.0001.130130T1500Z-130130T2300Z/ ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON- 320 PM CST TUE JAN 29 2013 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 5 PM CST WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 248...249... 250...251...252...253...254 AND 255... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 5 PM CST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * TIMING...THE DRIEST AND WINDIEST PERIOD WILL BE DURING THE LATE MORNING AND AFTERNOON HOURS OF WEDNESDAY. * WIND...NORTHWEST WINDS 20 TO 25 MPH WITH GUSTS UP TO 40 MPH. * HUMIDITY...8 TO 15 PERCENT WEDNESDAY MORNING AND AFTERNOON. * IMPACTS...CRITICAL FIRE DANGER IS EXPECTED. ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY...RESULTING IN SUBSTANTIAL RESISTANCE TO CONTROL EFFORTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...OR WILL SHORTLY. IN GENERAL...THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER...HUMIDITY RANGING FROM BELOW 25 PERCENT IN ZAPATA COUNTY TO BELOW 45 PERCENT ALONG THE COAST...EACH LASTING FOR 2 HOURS OR MORE... AND CURED FUELS. HUMIDITY BELOW 25 PERCENT IN MOST AREAS WILL TRIGGER FIRE DANGER AT LOWER WIND SPEEDS. DETAILED DECISION TABLES ARE FOUND AT HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE. && $$ TXZ256-257-301000- /O.NEW.KBRO.FW.W.0001.130130T1500Z-130130T2300Z/ COASTAL WILLACY-COASTAL CAMERON- 320 PM CST TUE JAN 29 2013 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 5 PM CST WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 256 AND 257... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 5 PM CST WEDNESDAY. * AFFECTED AREA...FIRE WEATHER ZONES 256 AND 257. * TIMING...THE DRIEST AND WINDIEST PERIOD WILL BE DURING THE LATE MORNING AND AFTERNOON HOURS OF WEDNESDAY. * WIND...NORTHWEST WINDS 20 TO 25 MPH WITH GUSTS UP TO 40 MPH. * HUMIDITY...12 TO 20 PERCENT WEDNESDAY LATE MORNING AND AFTERNOON. * IMPACTS...CRITICAL FIRE DANGER IS EXPECTED. ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY...RESULTING IN SUBSTANTIAL RESISTANCE TO CONTROL EFFORTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...OR WILL SHORTLY. IN GENERAL...THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER...HUMIDITY RANGING FROM BELOW 25 PERCENT IN ZAPATA COUNTY TO BELOW 45 PERCENT ALONG THE COAST...EACH LASTING FOR 2 HOURS OR MORE... AND CURED FUELS. HUMIDITY BELOW 25 PERCENT IN MOST AREAS WILL TRIGGER FIRE DANGER AT LOWER WIND SPEEDS. DETAILED DECISION TABLES ARE FOUND AT HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE. && $$
4 follow-up statements
873 WWUS84 KBRO 300937 RFWBRO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 337 AM CST WED JAN 30 2013 ...CRITICAL FIRE DANGER IMMINENT TODAY... .A COLD FRONT WILL BRING A MUCH DRIER AIR MASS AND WINDY CONDITIONS INTO THE RIO GRANDE VALLEY AND DEEP SOUTH TEXAS EARLY TODAY. RELATIVE HUMIDITY VALUES WILL FALL TO BETWEEN 15 TO 30 PERCENT BY SUNRISE TODAY...AND WILL PLUMMET BETWEEN 8 AND 20 PERCENT BY THE AFTERNOON. THE WINDS WILL REACH AROUND 20 MPH AT THE 20 FOOT LEVEL BEFORE NOON AND PEAK AROUND 25 MPH WITH SOME GUSTS APPROACHING 40 MPH EARLY AFTERNOON. TXZ248>257-301800- /O.CON.KBRO.FW.W.0001.130130T1500Z-130130T2300Z/ ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 337 AM CST WED JAN 30 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM CST THIS AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 248...249... 250...251...252...253...254 AND 255... * TIMING...THE DRIEST AND WINDIEST PERIOD WILL BE DURING THE MORNING AND AFTERNOON HOURS TODAY. * WIND...NORTHWEST WINDS 20 TO 25 MPH WITH GUSTS UP TO 40 MPH. * HUMIDITY...8 TO 15 PERCENT WEDNESDAY MORNING AND AFTERNOON. * IMPACTS...CRITICAL FIRE DANGER IS EXPECTED. ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY...RESULTING IN SUBSTANTIAL RESISTANCE TO CONTROL EFFORTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...OR WILL SHORTLY. IN GENERAL...THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER...HUMIDITY RANGING FROM BELOW 25 PERCENT IN ZAPATA COUNTY TO BELOW 45 PERCENT ALONG THE COAST...EACH LASTING FOR 2 HOURS OR MORE... AND CURED FUELS. HUMIDITY BELOW 25 PERCENT IN MOST AREAS WILL TRIGGER FIRE DANGER AT LOWER WIND SPEEDS. DETAILED DECISION TABLES ARE FOUND AT HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE. && $$
995 WWUS84 KBRO 301753 RFWBRO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1153 AM CST WED JAN 30 2013 ...CRITICAL FIRE DANGER IMMINENT TODAY... .COOLER...MUCH DRIER AND WINDIER CONDITIONS SPREADING IN BEHIND A COLD FRONT THAT MOVED THROUGH THE REGION EARLY THIS MORNING WILL MAINTAIN CRITICAL FIRE DANGER ACROSS DEEP SOUTH TEXAS THIS AFTERNOON. THE RELATIVE HUMIDITY VALUES WILL PLUMMET INTO THE 8 TO 20 PERCENT BY THE AFTERNOON HOURS. THE WINDS WILL REACH AROUND 20 MPH AT THE 20 FOOT LEVEL BEFORE NOON AND WILL PEAK AROUND 25 MPH WITH SOME GUSTS APPROACHING 30 TO 40 MPH EARLY AFTERNOON. TXZ248>257-302300- /O.CON.KBRO.FW.W.0001.000000T0000Z-130130T2300Z/ ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 1153 AM CST WED JAN 30 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 248...249...250...251...252...253...254...255...256 AND 257... * TIMING...THE DRIEST AND WINDIEST PERIOD WILL BE DURING THE AFTERNOON HOURS TODAY. * WIND...NORTHWEST WINDS 20 TO 30 MPH WITH BRIEF GUSTS UP TO 40 MPH. * HUMIDITY...8 TO 15 PERCENT RELATIVE HUMIDITY EXPECTED ACROSS MUCH OF DEEP SOUTH TEXAS THIS AFTERNOON. * IMPACTS...CRITICAL FIRE DANGER IS EXPECTED. ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY...RESULTING IN SUBSTANTIAL RESISTANCE TO CONTROL EFFORTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...OR WILL SHORTLY. IN GENERAL...THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER...HUMIDITY RANGING FROM BELOW 25 PERCENT IN ZAPATA COUNTY TO BELOW 45 PERCENT ALONG THE COAST...EACH LASTING FOR 2 HOURS OR MORE... AND CURED FUELS. HUMIDITY BELOW 25 PERCENT IN MOST AREAS WILL TRIGGER FIRE DANGER AT LOWER WIND SPEEDS. DETAILED DECISION TABLES ARE FOUND AT HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE. && $$ SPEECE
720 WWUS84 KBRO 302210 RFWBRO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 410 PM CST WED JAN 30 2013 ...CRITICAL FIRE DANGER IMMINENT TODAY... .CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO CONTINUE THROUGH EARLY EVENING UNTIL WINDS SUBSIDE. THE RELATIVE HUMIDITY VALUES WILL REMAIN IN THE 8 TO 15 PERCENT RANGE THROUGH THIS EVENING. 20 FOOT WINDS WILL REMAIN AT OR SLIGHTLY ABOVE 20 TO 25 KNOTS THROUGH EARLY EVENING BEFORE DIMINISHING AFTER SUNSET. TXZ248>257-310115- /O.EXT.KBRO.FW.W.0001.000000T0000Z-130131T0200Z/ ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 410 PM CST WED JAN 30 2013 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM CST THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 248...249... 250...251...252...253...254...255...256 AND 257... * TIMING...THE DRIEST AND WINDIEST PERIOD WILL BE DURING THE AFTERNOON HOURS TODAY. * WIND...NORTHWEST WINDS 15 TO 25 MPH WITH BRIEF GUSTS UP TO 35 MPH. * HUMIDITY...8 TO 15 PERCENT RELATIVE HUMIDITY EXPECTED ACROSS MUCH OF DEEP SOUTH TEXAS THIS AFTERNOON. * IMPACTS...CRITICAL FIRE DANGER IS EXPECTED. ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY...RESULTING IN SUBSTANTIAL RESISTANCE TO CONTROL EFFORTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...OR WILL SHORTLY. IN GENERAL...THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER...HUMIDITY RANGING FROM BELOW 25 PERCENT IN ZAPATA COUNTY TO BELOW 45 PERCENT ALONG THE COAST...EACH LASTING FOR 2 HOURS OR MORE... AND CURED FUELS. HUMIDITY BELOW 25 PERCENT IN MOST AREAS WILL TRIGGER FIRE DANGER AT LOWER WIND SPEEDS. DETAILED DECISION TABLES ARE FOUND AT HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE. && $$ JGG
352 WWUS84 KBRO 310100 RFWBRO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 700 PM CST WED JAN 30 2013 ...CRITICAL FIRE DANGER CONDITIONS HAVE ENDED... .WINDS HAVE BEGUN TO EASE FOLLOWING PASSAGE OF A STRONG COLD FRONT. THEREFORE CRITICAL FIRE WEATHER CONDITIONS ARE NO LONGER OCCURRING ACROSS THE RIO GRANDE VALLEY AND DEEP SOUTH TEXAS. TXZ248>257-310200- /O.CAN.KBRO.FW.W.0001.000000T0000Z-130131T0200Z/ ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 700 PM CST WED JAN 30 2013 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 248...249...250...251...252...253...254... 255...256 AND 257... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE RED FLAG WARNING. $$ JGG
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this red flag warning went out at Jan 29, 2:07 PM CST, 1 hour 13 minutes earlier.
Area forecast discussion, Jan 29, 2:07 PM CST, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
207 PM CST TUE JAN 29 2013
.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...THE COLD FRONT
PRODUCING THE STRONG TO SEVERE THUNDERSTORMS OVER THE CENTRAL
PORTION OF THE COUNTRY WILL BE THE MAIN CONCERN IN THE SHORT TERM
PERIOD. THE MAJOR 500 MB TROUGH AXIS THAT IS PRODUCING THIS WX
SCENARIO WILL PROGRESS STEADILY EASTWARD THIS EVENING AND TONIGHT
AND IS EXPECTED TO MOVE OVER THE OHIO RIVER VALLEY ON WED. THE
PASSAGE OF THIS TROUGH AXIS WILL PULL A PRETTY STRONG COLD FRONT
THROUGH THE AREA LATE TONIGHT RESULTING IN COOLER AND DRIER
CONDITIONS LATE TONIGHT INTO WED. OVERALL MOISTURE AND INSTABILITY
AHEAD OF THIS FROPA IS PRETTY MARGINAL WITH THE 12Z BRO SOUNDING
SHOWING A CAPE OF ONLY 1876 J/KG WITH A PWAT OF 1.25 INCHES. THE
LATEST LAPS CAPE VALUES DO NOT SHOW MUCH IN THE WAY OF
DESTABILIZATION THIS AFTERNOON WITH CAPES OF ONLY 1000 TO 1200
J/KG POOLED OVER THE HIGHWAY 77 CORRIDOR. THIS IN COMBINATION WITH
THE FRONT PUSHING THROUGH THE REGION LATE AT NIGHT INDICATES THAT
THE SVR POTENTIAL WITH THIS SYSTEM SHOULD BE PRETTY MINIMAL ATTM.
HOWEVER WILL MAINTAIN SOME SLGT CHC/CHC POPS FOR RW/TRW ALONG THE
COASTAL COUNTIES AND INTO THE OFFSHORE WATERS AS THE COLD FRONT
PUSHES OFFSHORE.
FOR POPS WENT CLOSER TO THE MAV/ECMWF NUMBERS VERSUS THE VERY DRY
MET GUIDANCE.
AFTER NEAR RECORD HIGHS TODAY AROUND THE REGION...WEDNESDAY WILL BE
A WELCOME BREAK IN THE HEAT AS TEMPS RETURN CLOSER TO CLIMO FOR LATE
JAN. BOTH THE MAV AND MET TEMPS ARE IN PRETTY GOOD AGREEMENT IN THE
SHORT TERM WITH THE EXCEPTION OF LOWS TONIGHT WHERE THE MAV HAS A
WARMER BIAS FOR LOWS TONIGHT VERSUS THE COOLER MET NUMBERS WITH THE
MET BRINGING THE FRONT THROUGH A BIT SOONER. HAVE DECIDED TO GO WITH
A BLEND OF THE TWO FOR TONIGHT AND WILL GO CLOSER TO MET NUMBERS
AFTER TONIGHT.
.FIRE WEATHER...THE FIRE WX WATCH FOR TOMORROW LOOKS GOOD FOR
TOMORROW AND MAY NEED TO BE UPGRADED TO A RED FLAG WARNING LATER
TONIGHT AS EXPECTED RH VALUES TOMORROW AFTERNOON WILL PLUMMET TO 10
TO 20 PERCENT WITH 20 FT WINDS PUSHING INTO THE 15 TO 20 KNOT
RANGE.
.LONG TERM /THURSDAY THROUGH MONDAY/...NEARLY ZONAL FLOW AT
500MB TO START THE PERIOD WILL GIVE WAY TO NORTHWESTERLY FLOW AS
MID LEVEL HIGH PRESSURE BUILDS NORTHWARD FROM MEXICO AND
CORRESPONDING RIDGE BUILDS ACROSS THE WESTERN CONUS. AT THE
SURFACE...HIGH PRESSURE OVER THE SOUTHEAST WILL BE THE DOMINATE
FEATURE THROUGH THE EXTENDED PERIOD BEING PERIODICALLY REINFORCED
BY HIGH PRESSURE FROM SOUTHERN CANADA. NO MAJOR SYSTEMS TO SPEAK
OF THIS PERIOD AND WITH A GRADUAL WARMING TREND IT WILL BE QUITE
PLEASANT AND MILD. HIGH TEMPERATURES WILL WARM FROM THE
LOWER/MIDDLE 70S ON THURSDAY TO THE LOWER/MIDDLE 80S BY MONDAY.
&&
.MARINE /TONIGHT THROUGH WEDNESDAY NIGHT/...PRETTY HAZARDOUS
MARINE CONDITIONS WILL PERSIST ALONG THE LOWER TX GULF WATERS
TONIGHT INTO WED AHEAD OF AND IN THE WAKE OF THE APPROACHING
FRONT. THE PGF WILL REMAIN VERY STRONG FOR THE NEXT 24 HOURS
RESULTING IN STRONG SOUTHERLY WINDS TONIGHT AND STRONG NW FLOW IN
THE WAKE OF THE FROPA ON WED. HAVE EXTENDED THE SCAS FOR BOTH THE
BAY AND GULF WATERS THROUGH 00Z TOMORROW.
THURSDAY THROUGH MONDAY...
FAVORABLE MARINE CONDITIONS THIS PERIOD WITH LIGHT TO MODERATE WINDS
AND SEAS AS HIGH PRESSURE WILL SLIDE FROM THE UPPER GULF COAST TO
THE SOUTHEAST CONUS. WIND DIRECTIONS WILL BE MAINLY FROM THE
SOUTHEAST WITH A PERIOD OF A LITTLE HIGHER WINDS MONDAY FROM THE
SOUTH AS A LOW PRESSURE SYSTEM MAKES ITS WAY THROUGH THE SOUTHERN
PLAINS.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 59 76 47 71 / 30 0 0 0
BROWNSVILLE 59 78 45 72 / 30 0 0 0
HARLINGEN 58 77 45 73 / 30 0 0 0
MCALLEN 55 78 46 74 / 20 0 0 0
RIO GRANDE CITY 53 76 46 76 / 20 0 0 0
SOUTH PADRE ISLAND 62 75 49 70 / 40 0 0 0
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON FOR TXZ248>255.
WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR TXZ251-253>257.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 6 PM CST WEDNESDAY FOR
GMZ130-132-135.
SMALL CRAFT ADVISORY UNTIL 6 PM CST WEDNESDAY FOR GMZ150-155-170-
175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
SHORT TERM...60
LONG TERM...55
GRAPHICS/UPPER-AIR...MARTINEZHazardous weather outlook, Jan 29, 4:40 AM CST, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE BROWNSVILLE TX 440 AM CST TUE JAN 29 2013 TXZ248>257-301045- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 440 AM CST TUE JAN 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. A WIND ADVISORY IS IN EFFECT FOR HIDALGO...KENEDY...CAMERON AND WILLACY COUNTIES FOR TODAY DUE TO STRONG SOUTHERLY WINDS. THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR ALL OF THE RIO GRANDE VALLEY AND DEEP SOUTH TEXAS BUT IMMEDIATELY COASTAL CAMERON AND WILLACY COUNTIES FOR ENHANCED FIRE DANGER WEDNESDAY AS STRONG NORTHWEST WINDS BUILD IN BEHIND A COLD FRONT EXPECTED LATE TUESDAY INTO EARLY WEDNESDAY. AN ELEVATED RISK OF RIP CURRENTS EXPECTED THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... FORMAL SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER REPORTS OF SIGNIFICANT WINDS...SUCH AS 50 TO 60 MPH WINDS...OR WIND DAMAGE WOULD BE APPRECIATED ON TUESDAY. GMZ130-132-135-150-155-170-175-301045- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 440 AM CST TUE JAN 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. A SMALL CRAFT ADVISORY FOR WINDS WILL BE IN EFFECT TODAY FOR THE LAGUNA MADRE AND THE ADJACENT COASTAL WATERS DUE TO STRONG SOUTH WINDS AND BUILDING SEAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG WINDS ARE ALSO LIKELY BEHIND A COLD FRONT EXPECTED LATE TUESDAY INTO WEDNESDAY WITH A FEW HOURS OF GALE FORCE GUSTS POSSIBLE AND SEVERAL HOURS OF ADVISORY LEVEL WINDS THROUGH WEDNESDAY EVENING. ADDITIONAL SMALL CRAFT ADVISORIES...OR GALE WARNINGS CAN BE EXPECTED DURING THIS TIME PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 28, 9:06 PM CST | Small Craft Advisory for Winds | BRO | 32 hr | |
| Jan 28, 9:18 PM CST | Wind Advisory | BRO | Cameron, Hidalgo, Kenedy, Willacy | 21 hr |
| Jan 29, 5:30 PM CST | Gale Warning | BRO | 25 hr | |
| Jan 29, 5:30 PM CST | Small Craft Advisory | BRO | 21 hr | |
| Jan 29, 5:30 PM CST | Small Craft Advisory for Winds | BRO | 21 hr |
Nearby
Red Flag Warnings in Texas, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.